Journal of Differential Geometry

Cubic differentials and hyperbolic convex sets

Yves Benoist and Dominique Hulin

Full-text: Open access

Abstract

We give a parameterization of the moduli space of marked Gromov hyperbolic convex domains of $\mathbb{R}\mathrm{P}^2$ by the space of bounded holomorphic cubic differentials on the disk.

Article information

Source
J. Differential Geom., Volume 98, Number 1 (2014), 1-19.

Dates
First available in Project Euclid: 23 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1406137694

Digital Object Identifier
doi:10.4310/jdg/1406137694

Mathematical Reviews number (MathSciNet)
MR3238310

Zentralblatt MATH identifier
1301.53040

Citation

Benoist, Yves; Hulin, Dominique. Cubic differentials and hyperbolic convex sets. J. Differential Geom. 98 (2014), no. 1, 1--19. doi:10.4310/jdg/1406137694. https://projecteuclid.org/euclid.jdg/1406137694


Export citation